# SDR UPS98827957

- Difficulty date: October 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 74
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, TR WING UPPER SKIN AT XRS 74 AND STR 12 HAS A STRESS CORROSION CRACK.  CUT OUT DAMAGE AND REPAIRED IAW SRM 57-2-1 FIG 10.
